Publications

Publications

by Joswig, Michael; Sturmfels, Bernd and Yu, Josephine
Reference:
Joswig, Michael; Sturmfels, Bernd and Yu, Josephine: "Affine buildings and tropical convexity", Albanian J. Math., vol. 1, no. 4, pp. 187–211, 2007.
Bibtex Entry:
@article {MR2367213,
    AUTHOR = {Joswig, Michael and Sturmfels, Bernd and Yu, Josephine},
     TITLE = {Affine buildings and tropical convexity},
   JOURNAL = {Albanian J. Math.},
  FJOURNAL = {Albanian Journal of Mathematics},
    VOLUME = {1},
      YEAR = {2007},
    NUMBER = {4},
     PAGES = {187--211},
      ISSN = {1930-1235},
   MRCLASS = {20E42},
  MRNUMBER = {2367213 (2008k:20063)},
MRREVIEWER = {Petra Hitzelberger},
}
Last change: 06.07.2020 10:11.